MAUDE Adverse Event Report: Medline Industries, LP Centurion; DRESSING, SURESITE SELECT, 2.75"X2 7/8"

Medline Industries, LP Centurion; DRESSING, SURESITE SELECT, 2.75"X2 7/8"
Catalog Number VAD1683
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suresite dressing vad1683 is not adhering properly.
 
Additional Manufacturer Narrative
The account reported complaints that the suresite dressing vad1683 was not adhering properly and that it had peeled off of patients.A sample was received for investigation; 3 ea were received and 20 ea were pulled from inventory, and the samples returned and the samples from inventory had visual presence of the adhesive and passed functional testing by application and removal from a test surface.No defects were identified, and medline was unable to confirm the reported issue.At this time, the root cause cannot be determined for this issue, and this issue will be monitored by centurions complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
Centurion
Common Device Name
DRESSING, SURESITE SELECT, 2.75"X2 7/8"
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50804237
Report Number1824619-2026-00070
Device Sequence Number21057954
Product Code KMK
UDI-Device Identifier00653160329018
UDI-Public00653160329018
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAD1683
Device Lot Number2023071701
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown